# SDR AU980574

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 4520130
- Condition: Corroded
- Location: Cabin
- Component: ELT1104
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELT CASE CRACKED AND CORRODED.  MOUNTING TRAY ALSO CORRODED.  INVESTIGATION FOUND SEVERAL OF THE BATTERIES EXTENSIVELY CORRODED ALONG WITH THE ELECTRICAL CONNECTOR AND MOUNTING POSTS.
